Pets.ca - Pet forum for dogs cats and humans 

-->

Steroids beware

doggieperson
October 31st, 2006, 07:05 AM
:sad: Our 13 year old Labrador, George, who has ongoing arthritis in his spine together with bowel cancer - is at present very poorly in the local Vetinary Hospital, on an IV drip, having been there since Sunday after he was diagnosed with side affects of PLT, Steroid prescribed by one of the Vet Partners, I was reluctant to put George on these a week ago, after they had tried him on Rimadyl - which he had taken the week previous and which did nothing to improve George's condition, I realise no one knows the affect these steroid's can have on animals, or humans, but just feel angry he has to suffer this added perferated ulcer as well all his other problems, before they changed his medication to the Rimadyl, he was on Metacam which he had taken for a couple of years and although he gets slower by the day, he was a happy chap enjoying his food and regular strolls :pray:

Prin
October 31st, 2006, 01:24 PM
I'm so sorry for your doggy's poor condition. I hope he gets a bit better soon.:fingerscr